| Catalog Number |
368660 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/24/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® serum blood collection tubes were underfilling.No report of serious injury or medical intervention.